# SDR ASAA2022050838231

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 390 hours, 112 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 015038
- Condition: Failed
- Location: E/E Rack E5
- Part time: 414 hours, 117 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED AT CRUISE LASTED FOR 12-20 SECONDS AND SELF RECOVERED. GROUNDED - YES. REMOVED AND REPLACED RIGHT FMC REF B737-9 AMM 34-61-02/0401 OPS CHECK GOOD FMC SOFTWARE LOAD COMPLETED REF AMM 34-61-00/201.
